# SDR ASOA05245

- Difficulty date: March 17, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 2285074115
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 9953 - DURING A HOLDING PATTERN OVER ATL FROM MOB WITH THE RIGHT THRUST REVERSER DEFERRED IAW MEL NR 78-30-01, THE CREW RECEIVED A RT REVERSE UNLOCKED MSG.  THE REFERENCED MEL STATES THIS TYPE CAUTION MESSAGE CAN OCCUR CONTINUOUSLY OR INTERMITTENTLY DURING AIRCRAFT OPERATIONAL.  BECAUSE OF THE CREWS CONCERN OVER THE EXTENDED HOLDING PATTERN AND THE CAUTION MESSAGE RECEIVED, THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE RERIGGED THE STOW SWITCH ON THE RIGHT ENGINE THRUST REVERSER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
